A fixed point approach to orthogonal stability of an additive-quadratic functional equation

Muaadh Almahalebi, Samir Kabbaj

Abstract


Using the fixed point method, we prove the Hyers-Ulam stabilityof the following orthogonally additive-quadratic functional equation

f(x+ay) =f(x) +a^{2}f(y)- (a^{2}- a)^{2}(f(x+y)- f(x- y))

where a \in N-{0,1}  in orthogonality spaces.


Full Text: PDF

How to Cite this Article:

Muaadh Almahalebi, Samir Kabbaj, A fixed point approach to orthogonal stability of an additive-quadratic functional equation, Advances in Fixed Point Theory, Vol 3, No 3 (2013), 464-475

Copyright © 2013 Muaadh Almahalebi, Samir Kabbaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.